# SDR CA130123002

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Screw
- Part number: NAS1081C3A12
- Condition: Broken
- Location: Friction Knob
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WORKING CYCLIC MINIMUM FRICTION, THE NAS 1081C3A12 SET SCREW WAS FOUND BROKEN IN THE STICK ASSY.  A BROKEN PORTION OF THE SET SCREW WAS FOUND LODGED AT THE BOTTOM OF THE STICK ASSY.  CONTROLS WHERE NOT AFFECTED.
